# SDR 7C7A1900010000020

- Difficulty date: August 2, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 81,956 hours, 27,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MARKER AT R3 DOOR INOPERATIVE.
